# SDR ASAA9640009

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVR - FLT NR 255 - CREW REPORTED, THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE AT ROW 17.  RESECURED AND RESPLICED WIRING AT ROW 17 AND THE LIGHTS OPERATED NORMALLY.  (M)
